# SDR VNAA0608015

- Difficulty date: August 16, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 3,914 hours, 3,860 cycles
- Engine: Ge CF348C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED INTERMITTENT FIRE SYSTEM FAULTS.  MAINTENANCE DEFERRED FIDEX SUB SYSTEM RIGHT ENGINE LOOP-B PER MEL 26-00-01-3 CODE C.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
